# SDR FDEA201706161686

- Difficulty date: June 16, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,263 hours, 29,604 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Governor
- Part number: FFG022AC
- Part serial: 2488707
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 484 hours, 349 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED AT APPROXIMATELY 7000' MSL DURING DESCENT.  INITIALLY NOTED RIGHT GENERATOR OFF, THEN UTILITY BUSSES, AUTOTHROTTLES, AND AUTOPILOT. ENGINE WAS A SLOW SHUTDOWN. RIGHT OIL PRESSURE WAS ZERO.  WINDMILLED RIGHT ENGINE FOR 7 - 8 MINUTES. NO VIBRATION OR NOISE WAS NOTED.  LANDED UNEVENTFUL.  REMOVED THE RT ENGINE FUEL DRAINS, TANK EJECTOR VALVE, FILTER AND INSPECTED.  NO DEBRIS NOTED. CLEANED FILTER AND REINSTALLED IAW AMM 71-71-04-2. REMOVED THE RT ENGINE LP FILTER ELEMENT AND INSPECTED.  NO DEBRIS NOTED.  INSTALLED NEW FILTER ELEMENT IAW  MM 73-11-10-4.  TROUBLESHOT IAW FIM 71-05 FT 807.  REMOVED HP FUEL PUMP VERIFIED SHAFT NOT SHEARED.   VERIFIED VOLTAGES AT FFG CONNECTOR. IAW FIM BLOCK 24,  REPLACED HP FUEL PUMP IAW MM 73-11-03-4 AND RT ENGINE FUEL FLOW GOVERNOR IAW MM 73-21-01-4.  ALL OPS & LEAK CHECKED SATISFACTORY. ACFT OK FOR SERVICE.
